Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Taking medicines for UTI, have difficulty in walking. Any suggestions?

I have recently been put on antibiotics to treat what my doctor thinks is a urinary tract infection . My body has been reacting negatively to the medicine with inflammation that now I can barely walk. I went back today and she told me to stop taking the antibiotic. They are planning on running another culture of my urine as it is still showing signs of infection ( blood and white blood cells as well as small bacteria). I am concerned that it may be my kidneys. I have had this problem before as a severe reaction to different medication last year in which I have never fully recovered. Still dealing with inflammation throughout my body from that experience too. What do you think I should do now?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
DEAR SIR/MADAM

WHEN EVER YOU TREAT ANY INFECTION IN THE BODY WITH ANTIBIOTICS, WHEN YOU TAKE IT FOR A LONG TIME, THEN THERE WILL BE VITAMIN AND LOSS OF VITAL COMPONENTS,
SO ALONG WITH ANTIBIOTICS YOU NEED TO TAKE LOT OF FLUIDS, AND ELECTROLYTES TO COMPENSATE THESE LOSS.
ADVICED TO DO ONE URINE ROUTINE EXAMINATION, WITH CULTURE AND SENSITIITY.
SOME TIMES SOME ANTIBIOTICS ARE NEPHROTOXIC AND UPTO CERTAIN EXTENT DAMAGES THE NEPHRONS. YES IT IS TRUE, IT DEPENDS UPON WHICH GROUP OF ANTIBIOTICS WHICH YOU PRESCRIBE.

THANKS
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor